# SDR 2A6R2022022463203

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 6,215 hours, 29,264 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Part number: L53A3501202
- Condition: Chafed
- Location: Zone 200
- Part time: 6,215 hours, 29,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND THE VERTICAL STABILIZER RIB CHAFED IN MANY SPOTS ALONG WITH A HOLE CHAFFED THRU IT FROM ANTENNA CABLES AND WIRING HARNESS
